# SDR P5CA9600341

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Bent
- Location: Nr 1 Core Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD CORE COWL LOWER EDGE CHANNEL VERY BENT, WITH PULLED RIVETS AND LOST DOUBLERS.  REMOVED FABRICATED AND INSTALLED CHANNEL PER BOEING SRM 51-40-03.
